# SDR AALA20030254

- Difficulty date: February 27, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 2216 - EN ROUTE TUL-STL, SHORTLY AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE AND FUMES IN THE CABIN.  PILOTS TURNED OFF RECIRCULATION FAN AND RIGHT PACK AND SMOKE DISSIPATED.  LANDED IN STL WITHOUT FURTHER INCIDENT.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING PER WORK CARD 21-9-6-01.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
